메뉴 건너뛰기




Volumn 13, Issue 4, 1996, Pages 403-408

The Pontryagin maximum principle: The constancy of the Hamiltonian

Author keywords

[No Author keywords available]

Indexed keywords

CONTROL; DIFFERENTIAL EQUATIONS; FUNCTIONS; MAXIMUM PRINCIPLE; OPTIMAL CONTROL SYSTEMS;

EID: 0030388046     PISSN: 02650754     EISSN: None     Source Type: Journal    
DOI: 10.1093/imamci/13.4.403     Document Type: Article
Times cited : (7)

References (2)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.